Two-graphs, a second survey

J.J. Seidel, D.E. Taylor

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationAlgebraic Methods in Graph Theory (Conf. Szeged, Hungary, 1978)
EditorsL. Lovasz, V.T. Sos
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages689-711
Publication statusPublished - 1981

Publication series

NameColloquia Mathematica Societatis János Bolyai
Volume25
ISSN (Print)0139-3383

Cite this